# SDR SWIA201743502

- Difficulty date: June 26, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 35,187 hours, 29,866 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD, BS 621 HAS A CHAFE, BLENDED OUT OUT OF LIMITS AT RBL 36.20.  REPAIRED THE PRESSURE BULKHEAD IAW REO.
